Alert archive / Iowa / River Flood Warnings in 2011

River Flood Warning 85, NWS Des Moines, IA

June 27, 2011Madison County, Warren County, Iowa

NWS Des Moines, IA issued this river flood warning at Jun 27, 2011, 10:45 AM CDT for Madison County, Warren County, Iowa. It took effect at Jun 27, 2011, 12:07 PM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jun 27, 2011, 10:45 AM CDT (15:45 UTC)
In effect from
Jun 27, 2011, 12:07 PM CDT
Expired
Jun 27, 2011, 7:24 PM CDT
In force
7 hr
Issued by
NWS Des Moines, IA
Flood severity
Minor

Counties Madison County, IA, Warren County, IA

The radar

The Des Moines radar (KDMX), 45 km from the middle of the area, began a volume at 15:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Middle River near Indianola (IDNI4). The gauge peaked at 18.64 ft at Jun 27, 2011, 4:00 PM CDT.

actionminormoderate1015202506/2706/2806/29
Action stage
19 ft
Minor stage
23 ft
Moderate stage
26 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05486490, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

143 
WGUS43 KDMX 271545
FLWDMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1045 AM CDT MON JUN 27 2011

...THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A FLOOD 
WARNING FOR ALL OR PORTIONS OF THE FOLLOWING RIVERS IN IOWA...MIDDLE
RIVER...

  AFFECTING THE FOLLOWING COUNTIES IN IOWA...MADISON...WARREN
  
RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED
PRECIPITATION OVER THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DO NOT DROWN.

MORE INFORMATION IS AT  WWW.WEATHER.GOV/DESMOINES .

&&

IAC121-181-281545-
/O.NEW.KDMX.FL.W.0085.110627T1707Z-110629T0834Z/
/IDNI4.1.ER.110627T1707Z.110628T0000Z.110628T0834Z.NO/
1045 AM CDT MON JUN 27 2011

...FLOOD WARNING IN EFFECT UNTIL EARLY TUESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLOOD WARNING FOR
  THE MIDDLE RIVER NEAR INDIANOLA...OR FROM CLANTON CREEK NEAR SPRING
  HILL...TO THE DES MOINES RIVER.
* UNTIL EARLY TUESDAY MORNING.
* AT 10:15 AM MONDAY THE STAGE WAS 18.4 FEET.
* FLOOD STAGE IS 19.0 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE MIDDAY TODAY...AND CONTINUE 
  RISING TO 19.4 FEET THIS EVENING. GO BELOW FLOOD STAGE EARLY 
  TUESDAY MORNING.


$$
2 follow-up statements
917 
WGUS83 KDMX 272034
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
334 PM CDT MON JUN 27 2011

...THE FLOOD WARNING HAS BEEN CANCELLED FOR ALL OR PORTIONS OF THE 
FOLLOWING RIVERS IN IOWA...SOUTH FORK CHARITON RIVER...

  AFFECTING THE FOLLOWING COUNTIES IN IOWA...APPANOOSE...WAYNE
  
...THE FLOOD WARNING HAS BEEN EXTENDED FOR ALL OR PORTIONS OF THE 
FOLLOWING RIVERS IN IOWA...THOMPSON RIVER...CHARITON RIVER...

  AFFECTING THE FOLLOWING COUNTIES IN IOWA...APPANOOSE...DECATUR...
  LUCAS...WAYNE
  
...THE FLOOD WARNING CONTINUES FOR ALL OR PORTIONS OF THE FOLLOWING 
RIVERS IN IOWA...WEST FORK DES MOINES RIVER...EAST FORK DES MOINES 
RIVER...DES MOINES RIVER...MIDDLE RIVER...CEDAR CREEK...

  AFFECTING THE FOLLOWING COUNTIES IN IOWA...BOONE...EMMET...
  HAMILTON...HUMBOLDT...KOSSUTH...MADISON...MAHASKA...MARION...PALO 
  ALTO...WAPELLO...WARREN...WEBSTER
  
RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED
PRECIPITATION OVER THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DO NOT DROWN.

MORE INFORMATION IS AT  WWW.WEATHER.GOV/DESMOINES .

&&

IAC063-282034-
/O.CON.KDMX.FL.W.0058.000000T0000Z-000000T0000Z/
/ESVI4.2.ER.110615T0755Z.110628T0000Z.000000T0000Z.NO/
334 PM CDT MON JUN 27 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK DES MOINES RIVER AT ESTHERVILLE...OR FROM THE 
  IOWA-MINNESOTA BORDER...TO NEAR WALLINGFORD.
* UNTIL FURTHER NOTICE.
* AT  3:15 PM MONDAY THE STAGE WAS 10.3 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...CONTINUE A SLOW FALL.


$$

IAC147-282033-
/O.CON.KDMX.FL.W.0071.000000T0000Z-110701T0000Z/
/EMTI4.1.ER.110622T1600Z.110625T0515Z.110630T0000Z.NO/
334 PM CDT MON JUN 27 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL WEDNESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK DES MOINES RIVER AT EMMETSBURG...OR FROM NEAR 
  GRAETTINGER...TO CYLINDER CREEK NEAR WEST BEND.
* UNTIL WEDNESDAY EVENING.
* AT  3:15 PM MONDAY THE STAGE WAS 10.3 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...REMAIN NEARLY STEADY AROUND 10.3 FEET THROUGH TOMORROW
  NIGHT...THEN BEGIN FALLING SLOWLY. GO BELOW FLOOD STAGE WEDNESDAY
  EVENING.


$$

IAC091-282033-
/O.CON.KDMX.FL.W.0060.000000T0000Z-000000T0000Z/
/HBTI4.2.ER.110617T1428Z.110627T1745Z.000000T0000Z.NO/
334 PM CDT MON JUN 27 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK DES MOINES RIVER AT HUMBOLDT...OR FROM JOE REASONER 
  DAM...TO THE EAST FORK DES MOINES RIVER.
* UNTIL FURTHER NOTICE.
* AT  3:15 PM MONDAY THE STAGE WAS 10.1 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...REMAIN NEARLY STEADY AROUND 10.1 FEET THROUGH
  TONIGHT...THEN BEGIN FALLING SLOWLY.


$$

IAC091-109-282033-
/O.CON.KDMX.FL.W.0059.000000T0000Z-110703T0000Z/
/AGNI4.1.ER.110616T2205Z.110623T2100Z.110702T0000Z.NO/
334 PM CDT MON JUN 27 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL FRIDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK DES MOINES RIVER NEAR ALGONA...OR FROM BUFFALO CREEK 
  NEAR BURT...TO LOTTS CREEK NEAR LIVERMORE.
* UNTIL FRIDAY EVENING.
* AT  3:15 PM MONDAY THE STAGE WAS 15.4 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...CONTINUE FALLING. GO BELOW FLOOD STAGE FRIDAY EVENING.


$$

IAC187-282033-
/O.CON.KDMX.FL.W.0084.000000T0000Z-110630T0000Z/
/FODI4.1.ER.110627T0945Z.110627T1900Z.110629T0000Z.NO/
334 PM CDT MON JUN 27 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL TUESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT FORT DODGE...OR FROM THE MUNICIPAL POWER 
  DAM...TO LEHIGH.
* UNTIL TUESDAY EVENING.
* AT  3:00 PM MONDAY THE STAGE WAS 11.0 FEET.
* FLOOD STAGE IS 10.5 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...REMAIN NEARLY STEADY AROUND 11 FEET THROUGH
  TONIGHT...THEN BEGIN FALLING. GO BELOW FLOOD STAGE TUESDAY EVENING.


$$

IAC015-079-187-282033-
/O.CON.KDMX.FL.W.0072.000000T0000Z-110703T1200Z/
/STRI4.1.ER.110622T0845Z.110629T0000Z.110702T1200Z.NO/
334 PM CDT MON JUN 27 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER NEAR STRATFORD...OR FROM THE BOONE RIVER...TO 
  NEAR THE CITY OF BOONE.
* UNTIL SATURDAY MORNING.
* AT  3:00 PM MONDAY THE STAGE WAS 15.8 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 17.4 FEET TUESDAY EVENING. GO BELOW FLOOD STAGE 
  SATURDAY MORNING.


$$

IAC123-179-282033-
/O.CON.KDMX.FL.W.0076.000000T0000Z-000000T0000Z/
/EDYI4.1.ER.000000T0000Z.110628T1200Z.000000T0000Z.NO/
334 PM CDT MON JUN 27 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER NEAR EDDYVILLE...OR FROM CEDAR CREEK NEAR 
  TRACY...TO MIDDLE AVERY CREEK NEAR CHILLICOTHE.
* UNTIL FURTHER NOTICE.
* THERE IS NO CURRENT OBSERVED STAGE INFORMATION.
* FLOOD STAGE IS 61.0 FEET.
* FORECAST...RISE TO AROUND 63 FEET TUESDAY MORNING...THEN FALL TO
  AROUND 62 FEET WEDNESDAY MORNING. RISE AGAIN TO AROUND 62.4 FEET BY
  THURSDAY MORNING...THEN REMAIN NEARLY STEADY.

$$

IAC179-282033-
/O.CON.KDMX.FL.W.0077.000000T0000Z-000000T0000Z/
/OTMI4.2.ER.110627T0710Z.110628T1200Z.000000T0000Z.NO/
334 PM CDT MON JUN 27 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT OTTUMWA...OR FROM MIDDLE AVERY CREEK NEAR 
  CHILLICOTHE...TO ELDON.
* UNTIL FURTHER NOTICE.
* AT  3:20 PM MONDAY THE STAGE WAS 11.7 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...RISE TO 13.6 FEET TUESDAY MORNING...THEN FALL TO AROUND
  12.2 FEET MIDDAY WEDNESDAY. RISE AGAIN TO AROUND 12.7 FEET BY
  THURSDAY MORNING...THEN REMAIN NEARLY STEADY.


$$

IAC121-181-282033-
/O.CON.KDMX.FL.W.0085.000000T0000Z-110629T0834Z/
/IDNI4.1.ER.110627T2211Z.110628T0000Z.110628T0834Z.NO/
334 PM CDT MON JUN 27 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY TUESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE RIVER NEAR INDIANOLA...OR FROM CLANTON CREEK NEAR SPRING
  HILL...TO THE DES MOINES RIVER.
* UNTIL EARLY TUESDAY MORNING.
* AT  3:15 PM MONDAY THE STAGE WAS 18.6 FEET.
* FLOOD STAGE IS 19.0 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...AND CONTINUE 
  RISING TO 19.4 FEET THIS EVENING. GO BELOW FLOOD STAGE EARLY 
  TUESDAY MORNING.


$$

IAC123-125-282033-
/O.CON.KDMX.FL.W.0079.000000T0000Z-110629T0945Z/
/BSSI4.1.ER.110627T1139Z.110628T0000Z.110628T0945Z.NO/
334 PM CDT MON JUN 27 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY TUESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR CREEK NEAR BUSSEY...OR FROM THE NORTH CEDAR CREEK...TO 
  THE DES MOINES RIVER.
* UNTIL EARLY TUESDAY MORNING.
* AT  2:15 PM MONDAY THE STAGE WAS 19.6 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO BETWEEN 19.7 AND 20 FEET THIS EVENING. GO BELOW
  FLOOD STAGE EARLY TUESDAY MORNING.


$$

IAC053-282033-
/O.EXT.KDMX.FL.W.0080.000000T0000Z-110630T1234Z/
/DVSI4.1.ER.110627T1000Z.110628T1800Z.110629T1234Z.NO/
334 PM CDT MON JUN 27 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE THOMPSON RIVER AT DAVIS CITY...OR FROM THE CITY OF GRAND 
  RIVER...TO THE IOWA-MISSOURI BORDER.
* UNTIL WEDNESDAY MORNING.
* AT  3:00 PM MONDAY THE STAGE WAS 9.0 FEET.
* FLOOD STAGE IS 9.0 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...AND CONTINUE 
  RISING TO 11.1 FEET TUESDAY AFTERNOON. GO BELOW FLOOD STAGE 
  WEDNESDAY MORNING.


$$

IAC117-185-282033-
/O.EXT.KDMX.FL.W.0075.000000T0000Z-110629T1303Z/
/CHTI4.1.ER.110627T2040Z.110628T0000Z.110628T1303Z.NO/
334 PM CDT MON JUN 27 2011

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE CHARITON RIVER NEAR CHARITON...OR FROM WOLF CREEK...TO RATHBUN 
  RESERVOIR.
* UNTIL TUESDAY MORNING.
* AT  2:45 PM MONDAY THE STAGE WAS 17.9 FEET.
* FLOOD STAGE IS 18.0 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON...AND 
  CONTINUE RISING TO 18.2 FEET THIS EVENING. GO BELOW FLOOD STAGE 
  TUESDAY MORNING.


$$

IAC007-282033-
/O.EXT.KDMX.FL.W.0081.000000T0000Z-110629T0044Z/
/MOLI4.1.ER.110627T0600Z.110627T0945Z.110628T0044Z.NO/
334 PM CDT MON JUN 27 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE CHARITON RIVER NEAR MOULTON...OR FROM RATHBUN DAM...TO SHOAL 
  CREEK NEAR LIVONIA...MISSOURI.
* UNTIL THIS EVENING.
* AT  2:45 PM MONDAY THE STAGE WAS 35.1 FEET.
* FLOOD STAGE IS 35.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...CONTINUE FALLING. GO BELOW FLOOD STAGE THIS EVENING.


$$

IAC007-185-272104-
/O.CAN.KDMX.FL.W.0083.000000T0000Z-110628T1739Z/
/PRMI4.1.ER.110627T0913Z.110627T1415Z.110627T1913Z.NO/
334 PM CDT MON JUN 27 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE SOUTH FORK CHARITON RIVER NEAR PROMISE CITY...OR FROM JACKSON 
  CREEK NEAR CORYDON...TO RATHBUN RESERVOIR.
* AT  2:45 PM MONDAY THE STAGE WAS 17.9 FEET.
* RECENT ACTIVITY...FELL BELOW FLOOD STAGE AT  2:13 PM MONDAY.
* FORECAST...FALL TO 6.6 FEET TUESDAY MORNING.

$$

ZOGG
646 
WGUS83 KDMX 280024
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
724 PM CDT MON JUN 27 2011

...THE FLOOD WARNING HAS BEEN CANCELLED FOR ALL OR PORTIONS OF THE 
FOLLOWING RIVERS IN IOWA...MIDDLE RIVER...CHARITON RIVER...

  AFFECTING THE FOLLOWING COUNTIES IN IOWA...APPANOOSE...MADISON...
  WARREN
  
.NO RAIN IS EXPECTED OVER THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DO NOT DROWN.

MORE INFORMATION IS AT  WWW.WEATHER.GOV/DESMOINES .

&&

IAC121-181-280054-
/O.CAN.KDMX.FL.W.0085.000000T0000Z-110629T0834Z/
/IDNI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
724 PM CDT MON JUN 27 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE MIDDLE RIVER NEAR INDIANOLA...OR FROM CLANTON CREEK NEAR
  SPRING HILL...TO THE DES MOINES RIVER.
* AT 6:15 PM MONDAY THE STAGE WAS 18.1 FEET.
* FORECAST...FALL TO 13.7 FEET WEDNESDAY MORNING.

$$

IAC007-280054-
/O.CAN.KDMX.FL.W.0081.000000T0000Z-110629T0044Z/
/MOLI4.1.ER.110627T0600Z.110627T0945Z.110627T2119Z.NO/
724 PM CDT MON JUN 27 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE CHARITON RIVER NEAR MOULTON...OR FROM RATHBUN DAM...TO SHOAL 
  CREEK NEAR LIVONIA...MISSOURI.
* AT  6:45 PM MONDAY THE STAGE WAS 34.9 FEET.
* RECENT ACTIVITY...FELL BELOW FLOOD STAGE AT  4:19 PM MONDAY.
* FORECAST...FALL TO 24.1 FEET WEDNESDAY MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jun 27, 6:38 AM CDT, 4 hours 7 minutes earlier.

Area forecast discussion, Jun 27, 6:38 AM CDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
638 AM CDT MON JUN 27 2011

.SHORT TERM /TODAY/...
CDFNT MOVING INTO THE STATE NOW AND EXTENDS FROM N CNTRL INTO THE
SWRN CORNER. LAST ROUND OF TSRA WILL MOV ACRS SRN IA THIS MRNG.
THINKING IS TO DROP THE FFA FOR ALL BUT THE SRN TWO TIRES OF
COUNTIES WHERE TSRA WILL MOVE THRU THIS MRNG. THAT SHOULD BE IT
FOR THE DAY ONCE THEY MOVE THRU WITH DRIER AIR SPREADING INTO THE
STATE WITH HI PRES BUILDING IN. REST OF THE DAY WILL BE UNEVENTFUL
WITH GUSTY NWLY WINDS AND CLEARING SPREADING SEWD.

.LONG TERM /TONIGHT THROUGH SUNDAY/...
SURFACE HIGH PRESSURE WILL PUSH INTO PLAINS OVERNIGHT...WITH UPPER
LEVEL RIDGE INCREASING THROUGH MID WEEK. SOUTHERLY FLOW WILL ALSO
INCREASE THROUGHOUT THE WEEK...INCREASING MOISTURE. MAY SEE A CHANCE
FOR PRECIPITATION TUESDAY NIGHT INTO EARLY WEDNESDAY WITH WAA AND
RIDGE PUSHING EASTWARD. HAVE BUMPED TEMPERATURES UP THROUGH
TUESDAY-WEDNESDAY WITH GOOD MIXING ALLOWING FOR WARMER SURFACE
TEMPERATURES. TEMPERATURES WILL RISE STEADILY THROUGHOUT THE WEEK
WITH INCREASING WAA AND H850 TEMPERATURES REACHING NEAR 30C BY
THURSDAY-FRIDAY. WILL NEED TO KEEP AN EYE ON THE POSSIBILITY OF HEAT
HEADLINES FOR THIS PERIOD...WITH HEAT INDEX VALUES PUSHING 100
DEGREES BOTH DAYS. WILL WATCH HOW SYSTEM EVOLVES.

LOW PRESSURE SYSTEM IN NORTHERN CANADA WILL PUSH COLD FRONT ACROSS
UPPER PLAINS FOR END OF THE WEEK/WEEKEND. CURRENT TIMING PUSHES
FRONT THROUGH LATE FRIDAY...WHICH COULD BE FOCUS FOR PRECIPITATION.
HAVE INCREASED POPS ACROSS REGION FOR WEEKEND WITH FRONT SLOWING
DOWN AS IT PUSHES NEAR SOUTHERN IOWA. HAVE ONLY LEFT CHANCE POPS
GIVEN UNCERTAINTY IN TIMING OF SYSTEM.

&&

AVIATION...27/12Z
CDFNT N CNTRL IA INTO SERN NEBRASKA WILL ADVANCE SEWD ACRS THE STATE
THIS MRNG WITH NWLY FLOW POST FROPA.  A FEW SHWRS AND ISOLD TSRA
WILL BE IN THE KOTM AREA FOR A FEW HRS ERY THIS MRNG WITH SOME FOG
OVF NERN IA AS WELL.  CONDS BCMG VFR BY MID MRNG WITH GUD VFR CONDS
HOLDING THRU THE REST OF THE TAF PD.

&&

HYDROLOGY...
SIG RAINS FELL OVER PARTS OF SRN IA OVR NIGHT WITH THE HEAVIEST
RAIN FALLING OVER PARTS OF THE NWRN ZONES KFOT WNWWD AND OVR THE
SRN COUNTIES SOUTH OF HWY 92. ANOTHER ROUND OF TSRA WILL MOVE ACRS
SRN IA THIS MRNG AND WILL BRING SOME HEAVY RAINFALL...BUT EXTREME
RAINFALL NOT LKLY. GIVEN THE WET ANTICEDENT CONDITIONS...WILL
LEAVE THE FFA UP FOR A FEW HRS YET. RIVERS ARE RESPONDING TO OVR
NIGHT RAIN AND UPDATES WILL BE DONE KEEPING THINGS CURRENT. BY MID
MRNG...NO ADNL HYDRO CONCERNS ARE EXPECTED THIS FCST PD.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM/HYUDROLOGY...MS JUN 11
LONG TERM...WILINS
AVIATION...MS JUN 11
Hazardous weather outlook, Jun 27, 5:58 AM CDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
558 AM CDT MON JUN 27 2011

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-081>086-
092>097-281100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-
DAVIS-
558 AM CDT MON JUN 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS CENTRAL IOWA.
PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE CHANCES FOR THUNDERSTORMS TUESDAY NIGHT...AT THIS
TIME THE CHANCE FOR SEVERE WEATHER APPEARS LOW TUESDAY. THERE WILL
BE OFF AND ON CHANCES FOR THUNDERSTORMS FRIDAY THROUGH SUNDAY. IT
IS TOO EARLY AT THIS TIME TO DETERMINE THE THREAT FOR SEVERE
WEATHER.

TEMPERATURES WILL STEADILY RISE THROUGHOUT THE WEEK...WITH
INCREASING HUMIDITY. HEAT INDICIES WILL NEAR 100 DEGREES THURSDAY
AND FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:02 PM CDTSevere Thunderstorm WarningDMXAppanoose28 min
Jun 26, 7:19 PM CDTSevere Thunderstorm WarningDMXSac18 min
Jun 26, 7:45 PM CDTSevere Thunderstorm WarningDMXCarroll, Crawford, Sac60 min
Jun 26, 8:09 PM CDTFlash Flood WarningDMXAppanoose, Davis6 hr
Jun 26, 8:21 PM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Sac54 min
Jun 26, 8:23 PM CDTSevere Thunderstorm WarningDMXAdair, Audubon, Cass, Guthrie67 min
Jun 26, 8:47 PM CDTSevere Thunderstorm WarningDMXCalhoun, Greene, Webster58 min
Jun 26, 8:50 PM CDTTornado WarningDMXCarroll, Greene40 min
Jun 26, 9:03 PM CDTRiver Flood WarningDMXMahaska, Wapello4 days
Jun 26, 9:03 PM CDTRiver Flood WarningDMXWapello34 days
Jun 26, 9:03 PM CDTRiver Flood WarningDMXMadison, Warren14 hr
Jun 26, 9:03 PM CDTRiver Flood WarningDMXMahaska, Marion37 hr
Jun 26, 9:03 PM CDTRiver Flood WarningDMXDecatur47 hr
Jun 26, 9:07 PM CDTSevere Thunderstorm WarningDMXAdair, Dallas, Madison38 min
Jun 26, 9:20 PM CDTSevere Thunderstorm WarningDMXBoone, Hamilton, Story, Webster25 min
Jun 26, 9:34 PM CDTSevere Thunderstorm WarningDMXJasper, Madison, Marion, Polk, Story, Warren41 min
Jun 26, 9:43 PM CDTSevere Thunderstorm WarningDMXBoone, Hamilton, Hardin, Story47 min
Jun 26, 9:46 PM CDTHigh Wind WarningDMXAudubon, Boone, Calhoun, Carroll, Crawford, Dallas and 12 more5 hr
Jun 26, 9:56 PM CDTSevere Thunderstorm WarningDMXAdams, Clarke, Decatur, Lucas, Ringgold, Taylor and 1 more64 min
Jun 26, 10:06 PM CDTSevere Thunderstorm WarningDMXGrundy, Hardin, Marshall, Tama54 min
Jun 26, 10:08 PM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Marion, Poweshiek, Warren67 min
Jun 26, 10:29 PM CDTSevere Thunderstorm WarningDMXAppanoose46 min
Jun 26, 10:42 PM CDTFlash Flood WarningDMXWarren2 hr
Jun 26, 10:44 PM CDTSevere Thunderstorm WarningDMXAppanoose, Decatur, Lucas, Monroe, Ringgold, Wapello and 1 more46 min
Jun 26, 11:16 PM CDTSevere Thunderstorm WarningDMXAppanoose, Davis44 min
Jun 27, 12:47 AM CDTRiver Flood WarningDMXAppanoose19 hr
Jun 27, 1:26 AM CDTRiver Flood WarningDMXTaylor7 hr
Jun 27, 1:50 AM CDTRiver Flood WarningDMXAppanoose, Wayne14 hr
Jun 27, 1:57 AM CDTAreal Flood AdvisoryDMXAppanoose, Davis3 hr
Jun 27, 3:29 AM CDTRiver Flood WarningDMXWebster52 hr
Jun 27, 5:00 AM CDTAreal Flood WarningDMXAppanoose, Davis24 hr

Nearby

River Flood Warnings in Iowa, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.